# SDR AWXA200300999

- Difficulty date: August 28, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 54,500 hours, 38,659 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 279202
- Part serial: 1666
- Condition: Faulty
- Location: Battery
- Part time: 53,972 hours, 38,258 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF PHX EN ROUTE FOR SFO FLIGHT ATTENDANTS DETECTED AN ODOR IN CABIN LIKE BURNING HAIR, TURNED BACK TO PHX. MAINTENANCE T/S AND FOUND D2936 BATTERY PROTECTION CIRCUIT OPEN, REPAIRED CONNECTION AND REMOVED AND REPLACED MAIN BATTERY AND BATTERY CHARGER IAW BMM, T/C A1B24004, T/C A2A24001.  BURNING ODOR WAS A RESULT OF THE BATTERY OVERHEATING.VENDOR FUNCTIONAL TEST OF BATTERY CHARGER CONFIRMED FAILURE OF UNIT FOR FAILING OHM OUTPUT TEST. FOUND DIODES CR1 AND CR6 DEFECTIVE. REMOVED AND REPLACED DIODES CR1 (P/N 1N1184A) AND CR6 (P/N 1N1184RA). TESTED UNIT AND RETURNED TO SERVICE.
